Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Remarks on $2$–dimensional HQFTs

Mihai D Staic and Vladimir Turaev

Algebraic & Geometric Topology 10 (2010) 1367–1393
Abstract

We introduce and study algebraic structures underlying 2–dimensional Homotopy Quantum Field Theories (HQFTs) with arbitrary target spaces. These algebraic structures are formalized in the notion of a twisted Frobenius algebra. Our work generalizes results of Brightwell, Turner and the second author on 2–dimensional HQFTs with simply connected or aspherical targets.

Keywords
topological quantum field theory, Frobenius algebra, $k$–invariant
Mathematical Subject Classification 2000
Primary: 57R56
References
Publication
Received: 14 December 2009
Revised: 30 March 2010
Accepted: 4 May 2010
Published: 17 June 2010
Authors
Mihai D Staic
Department of Mathematics
Indiana University
Rawles Hall
Bloomington IN 47405
United States
Institute of Mathematics of the Romanian Academy
PO Box 1-764
RO-70700 Bucharest
Romania
Vladimir Turaev
Department of Mathematics
Indiana University
Rawles Hall
Bloomington IN 47405
United States